Couldn't find what you looking for?

TRY OUR SEARCH!

my elderly mother is suffering from a heavy head feeling. she is on tablets when she feels dizzy, is this anything to high blood pressure which she has,

Loading...

Hi there,
Greetings from Australia.

The answer to your mum's medical condition is YES! It has all the things to do with High Blood Pressure, I'm afraid.

Try look up on a Treatment known as "Oral Oxygen Therapy" (O.O.T) using Oxygen Enriched Water. This treatment is safe, requires no medical supervision, has NO side-effect, safe to be taken with prescribed medications, safe to be used by all age groups, affordable, No dosages, fast effective and many more.

I have a "PRACTICE" using O.O.T, here in Australia with 99.9% success rate. I use this "TREATMENT" to treat all sorts diseases. High Blood Pressure is one of them with huge success.

To find out more contact me at ****


Best Regards,
Hazad
VisionsLink Pty. Ltd.
Australia

**edited by moderator** **e-mails are not allowed**
Reply

Loading...